# SDR USAA2009041390869

- Difficulty date: March 4, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON FUSELAGE FRAME LOWER FLANGE AT BS 847 BETWEEN S28R TO S28L.  REPAIRED FUSELAGE FRAME LOWER FLANGE AT BS 847 BETWEEN S28R TO S28L IAW US AIRWAYS EA 132324.
